# SDR MASA200500337

- Difficulty date: May 6, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 14,509 hours, 11,341 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6493 PHX - THE CREW REJECTED A TAKEOFF FOR AN AILERON CONFIGURATION MESSAGE ON EICAS.  MAINTENANCE PERFORMED HIGH SPEED TAXI TEST TO TRY TO DUPLICATE FAULT BUT COULD NOT.
